# SDR ASAA2025081960222

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 35,407 hours, 10,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HANGING FROM CEILING OF AFT CABIN. GROUNDED - YES.  REVERSED SP NR 2 MAINT. PROCEDURES- INSPECTED CONN'S AND FOUND NO ISSUES.  REF SWPM 20-63-02.  FULLY ATTACHED BOTH CONNECTOR HALVES AND VERIFIED LOCKED TOGETHER.EMERGENCY LIGHT NOW OPS NORMAL. REF MM 33-51-00.THIS CLEARS MEL 33-15DMEL PLC RMVD.
